MAUDE Adverse Event Report: INOGEN, INC. INOGENG3 OXYGEN CONCENTRATOR; INOGEN G3 OXYGEN CONCENTRATOR

INOGEN, INC. INOGENG3 OXYGEN CONCENTRATOR; INOGEN G3 OXYGEN CONCENTRATOR
Model Number IO-300
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
On july 18, 2025, the patient contacted inogen, to report smoke and getting burn upon plugging in their g3 device.The patient did not provide specific details regarding the circumstances of how it occurred.Inogen, attempted to follow up with the patient on three separate occasions to gather more information, but the patient was unreachable.No fires, or property damage were reported.Intervention is unknown.This complaint is being submitted due to the nature of patient claiming they had gotten burnt and referencing a potential fire hazard.
 
Additional Manufacturer Narrative
A return of the device has been initiated.Once the device is received an investigation will be conducted and a follow up will be submitted.

Brand Name
INOGENG3 OXYGEN CONCENTRATOR
Common Device Name
INOGEN G3 OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key22798410
Report Number3004672275-2025-00122
Device Sequence Number20911553
Product Code CAW
UDI-Device Identifier00817131020049
UDI-Public(01)00817131020049
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown